# SDR 9903773209

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DOOR 1R SLIDE GIRT BAR TRIGGER SPRING PER EO 2561-01223, THE SLIDE DROPPED (UNPACKED) FROM THE DOOR PACKBOARD ASSEMBLY AND THE INFLATION BOTTLE HIT THE GROUND BRAKING AT THE NECK ALLOWING THE BOTTLE TO PROPEL ITSELF INTO THE FORWARD RIGHT UPPER AND LOWER WING TO FUSELAGE FAIRING AREA.  FOUR FORMERS WERE DAMAGED ALONG WITH DENTS IN THE FUSELAGE SKIN AND A GOUGE WITH A 1.5 INCH CRACK.  REPAIRED SKIN DAMAGE PER A320 SRM.
